I'm Getting Desperate!

Before I had my 2nd baby, I was a size 2... my average size is 6... my routine was basically eat whatever I feel like eating (which was barely anything) and a few stretching--- 3 to 4 times a week for at least half hour. After I had my 2nd baby, I was well on my way to going back to my size 6... but I found out that I was having another one.  Mind you, my other one was only 8 months old when I found out I was having another one. I guess I never really had that much of a problem losing weight instantly after all my pregnancies, until I had my 3rd. Again... I was almost back to a size 6, three months after I had my youngest, but this time... maybe because of the overwhelming sense of sudden responsibility at hand, I developed depression and anxiety. I was doing all 3 therapies at one point... 1) medication; 2) one-on-one counseling; and 3) group counseling. I often blame my weight gain from the Prozac and the Wellbutrin.  Right now, I am still taking my Prozac, but I have stopped with the Wellbutrin (on doctor's consent).

I started going on a diet, about 2 vweeks ago.  The first week was very fulfilling because I immediately lost 7lbs in 7days. But after that, I haven't lost any. I have been doing a work-out regime with a friend, three times a week, and I'm barely eating anything daily, but my weight just stays put. My friend keeps saying it's because of age... We're a lot older now, so we have to actually work harder at trying to lose weight. But how much harder do I need to work at it? I can feel my size has gone down since I started the diet, but I don't feel like I'm losing weight or inches in a consistent manner. It's really killing me.

Lately, I've been feeling really down too, but I've been trying to fight the blues because it would mean that I have to start taking my Wellbutrin again, which I really do not want to.

Sigh!

SyL3nTsTaR SyL3nTsTaR
31-35, F
2 Responses Mar 25, 2009

Hi I'd like to help u when will u be online

Anti-depressants make you gain weight, by slowing the metabolism, I assume. They can also kill your sex drive or ability to climax.<br />
With your doctors permission, you may want to consider; stop taking all your medications, eat a balanced diet that focuses on stable blood sugar levels, and do a massive amount of exercise, like at least 1 hour of cardio every day. The activity may be the stress release and endorphins, may be the mental health help that you need.<br />
I'm doing the exercise part but I'm not great at the healthy diet part. I am happily off of meds though.